My dr put me on this for my left knee pain and swelling so I started taking it every day for a month straight ALL OF a sudden I felt so bloated even my bra was tight none of my clothes fit I don't understand I am hardly eating at all my face blew up so I started doing some research and I found out a side effect is rapid weight gain and bloating has anyone had this problem with this med I would love to here from you.
Hi, you are gaining fluid, not fat. A diuretic should ease the problem, see your doctor.
Hi there, i had been taking Meloxicam and i did not gain weight only to
stop inflammation for a hairline fracture to the L/side of leg/knee -Patella
and for Bursitis of the shoulder.
I have been taking this medication for pain in my right knee and lower back and have noticed a rapid weight gain in buttock, breasts, arms and feel very bloated. I am starving myself and using salt substitute but to no avail. Then I read your note did a little research and stopped taking Meloxicam. I will continue to monitor my progress.
- Meloxicam Information for Consumers
- Meloxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.